# SDR K11A2024022600259

- Difficulty date: January 15, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N734CK
- Make and model: Boeing 737436
- Aircraft serial: 25858
- Aircraft time: 54,824 hours, 36,867 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torque Box
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1104
- Part time: 54,824 hours, 36,867 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON UPPER WEB AROUND NUTPLATES AT APROX STA 1104 INSIDE LH TORQUE BOX.
